# SDR YENA20160609547

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 51,994 hours, 18,555 cycles
- Engine: Iae V2527A5
- Engine time: 56,776 hours, 20,474 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Condition: Failed
- Location: Nr 1
- Part time: 56,776 hours, 20,474 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E

## Discrepancy

EMERGENCY DECLARED.  ACFT LANDED WITH NO INCIDENTS. ENGINE NR 1 STALLED DURING  CRUISE FOLLOWED BY HIGH EGT TEMPERATURE.  ENGINE WAS SHUTDOWN FOR THE REMAINDER OF FLIGHT.  STALL WAS AUDIBLE AND EGT WAS IN RED BAND.  ENGINE OVERTEMP AT 784.  ENGINE WAS R & R IAW W/O 778745.
